MAUDE Adverse Event Report: LDR MÉDICAL ROI-C MONOBLOCK TRIAL 14MMX14MM H7MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL ROI-C MONOBLOCK TRIAL 14MMX14MM H7MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MC9027R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3004788213-2022-00055.
 
Event or Problem Description
It was reported that during surgery, the surgeon felt there was a difference between the height of two different roi-c trial footprints, so elected to place a 1 mm taller cage.Then immediately post-operatively, the patient felt unwell, had difficulty breathing, and heavy bleeding.The patient was returned to the or where the cage was removed, the area and clot were cleaned out, and a new cage was installed so the patient was out of danger.This is report three of three for this event.
 
Additional Manufacturer Narrative
Corrections in d4: udi number.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation mc9013r and mc9027r could not be evaluated since they were not returned and the photos provided were inadequate to determine the failure mode.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles for the trials.Dhr review per dhr review, the parts were likely conforming when they left zimvie control.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during surgery, the surgeon felt there was a difference between the height of two different roi-c trial footprints, so elected to place a 1mm taller cage.Then immediately post-operatively, the patient felt unwell, had difficulty breathing, and heavy bleeding.The patient was returned to the or where the cage was removed, the area and clot were cleaned out, and a new cage was installed so the patient was out of danger.This is report three of three for this event.

Brand Name
ROI-C MONOBLOCK TRIAL 14MMX14MM H7MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15146862
Report Number3004788213-2022-00057
Device Sequence Number5850133
Product Code LXH
UDI-Device Identifier03662663043380
UDI-Public(01)03662663043380(10)710048512/02
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9027R
Device Lot Number710048512/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexFemale
Patient Weight60 KG